# SDR AALA202207082739

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 35,048 hours, 13,465 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2R CABIN DOOR SHOWING CHECK SLIDE PRESS ON FA FWD PANEL. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
